Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 88, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 3, 2007, 1:57 PM CDT for Otter Tail County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2007, 1:57 PM CDT (18:57 UTC)
- Expired
- Jul 3, 2007, 2:35 PM CDT
- In force
- 38 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
County Otter Tail County, MN
The radar
The Minneapolis radar (KMPX), 204 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1198 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 031857 SVRFGF MNC111-032000- /O.NEW.KFGF.SV.W.0088.070703T1857Z-070703T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 157 PM CDT TUE JUL 3 2007 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 300 PM CDT * AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORM WAS LOCATED 4 MILES NORTHEAST OF PARKERS PRAIRIE...OR 38 MILES EAST OF FERGUS FALLS...MOVING TO THE EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHEASTERN OTTER TAIL COUNTY AT 210 PM CDT... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516 $$ DK
2 follow-up statements
000 WWUS53 KFGF 031914 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 214 PM CDT TUE JUL 3 2007 MNC111-032000- /O.CON.KFGF.SV.W.0088.000000T0000Z-070703T2000Z/ OTTER TAIL MN- 214 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN OTTER TAIL COUNTY... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORM WAS LOCATED 7 MILES EAST OF PARKERS PRAIRIE...OR 43 MILES EAST OF FERGUS FALLS...MOVING TO THE SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL REMAIN IN RURAL AREAS OF EXTREME SOUTHEASTERN OTTERTAIL COUNTY THROUGH 245 PM. REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516 $$ DK
000 WWUS53 KFGF 031935 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 235 PM CDT TUE JUL 3 2007 MNC111-031945- /O.CAN.KFGF.SV.W.0088.000000T0000Z-070703T2000Z/ OTTER TAIL MN- 235 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTER TAIL COUNTY IS CANCELLED... AT 235 PM CDT...SEVERE THUNDERSTORM DISSIPATED IN SOUTHEASTERN OTTER TAIL COUNTY. SO THE WARNING HAS BEEN CANCELLED. LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516 $$ DK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:43 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 3, 1:43 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 143 PM CDT TUE JUL 3 2007 .UPDATE... BRIEF UPDATE EARLY THIS AFTN TO REMOVE PCPN AND REDUCE SKY COVER HCO-GFK-VCY WESTWARD. SHORT WAVE MOVING THRU ATTM WITH CLEARING RIGHT BEHIND IT AND STORMS DEVELOPING EAST OF IT. WOULD THINK CHC OF THUNDER RE-DEVELOPING BEHIND SHORT WAVE IS VERY LOW...EXCEPTION IS UP IN WCNTRL MB DUE TO TERRAIN INFLUENCES. && .PREV DISCUSSION... /ISSUED 929 AM CDT TUE JUL 3 2007/ UPDATE... UPDATED TO DROP SVR TSTM WATCH FOR ERN ND AND ALSO TO CANCEL THE DENSE FOG ADV FOR NORTH CENTRAL/WCNTRL MN AS VSBYS ARE IMPROVING QUICKLY AS LOW CLOUDS BURN OFF IN THE BJI-DTL-FFM AREAS. QUESTION OF THE DAY IS TSTM RE-DEVELOPMENT. THRU 18Z DID CUT MENTION OF TSTMS NEARLY ALL AREAS EXCEPT RIGHT ALONG CANADIAN BORDER FROM HALLOCK TO BAUDETTE DUE TO CURRENT ACTIVITY ON RADAR ALONG CANADIAN BORDER. DID KEEP POPS GOING PRETTY MUCH AS PREV FCST FOR THIS AFTN. UNCERTAINITY DOES EXIST IN WHERE TSTMS WILL FIRE THIS AFTN AS SFC TROUGH WILL REMAIN RATHER DIFFUSE. ATTM BEST CHC WILL BE EAST OF A ROX-FAR LINE...BUT STILL CANNOT RULE OUT DVL BASIN SO KEPT LOW POP THERE TOO. AFTER 00Z LINGERING CHC PUSHES TO FAR SOUTHEASTERN CWA. PREV DISCUSSION... /ISSUED 230 AM CDT TUE JUL 3 2007/ AVIATION... PRIMARILY VFR CONDITIONS TODAY WITH PLENTY OF MID/HIGH LEVEL CLOUDS AND SCT TSRA. WILL SEE SOME SPOTTY IFR CIGS/VSBY IN BR OVER NW MN THIS AM AND WDLY SCT VFR CIGS IN STRONGER STORMS TODAY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && RIDDLE
Hazardous weather outlook, Jul 3, 1:40 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 140 PM CDT TUE JUL 3 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 140 PM CDT TUE JUL 3 2007 ...A RISK OF SEVERE THUNDERSTORMS OVER WEST CENTRAL MINNESOTA THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PARTS OF WEST CENTRAL AND NORTH CENTRAL MINNESOTA AND EXTREME SOUTHEAST NORTH DAKOTA EAST OF A BAUDETTE TO FOSSTON TO FARGO TO LISBON LINE. A FEW OF THESE WILL BECOME SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND WIND GUSTS OVER 60 MPH...ESPECIALLY IN THE AREAS AROUND BEMIDJI...PARK RAPIDS...DETROIT LAKES AND WADENA AREAS. THE STORMS WILL EXIT THE REGION EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. RIDDLE
In the hours before
Local storm report, Jul 3, 10:51 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1051 AM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG 4 SE MADDOCK 47.92N 99.47W
07/03/2007 BENSON ND PUBLIC
4 INCH DIAMETER BRANCHES AND OLD TREES DOWN
&&
DKLocal storm report, Jul 3, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
147 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 1 W MAHNOMEN 47.31N 95.99W
07/03/2007 E0.88 INCH MAHNOMEN MN PUBLIC
&&
MEWENSLocal storm report, Jul 3, 1:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
157 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD 3 E FISHER 47.80N 96.74W
06/17/2007 POLK MN LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED DISTANT SOUTHEAST OF FISHER BY
HIGHWAY PATROL.
0411 PM TORNADO 3 WSW CROOKSTON 47.76N 96.67W
06/17/2007 POLK MN EMERGENCY MNGR
TOUCHDOWN REPORTED IN OPENED FIELD TO SOUTH OF COUNTY
ROAD 9...ABOUT 2 MI WEST OF THE SUGAR BEET PLANT. A ROPE
FUNNEL PERSISTED FOR ABOUT 3 MINUTES...WITH INTERMITTENT
TORNADO TOUCHDOWNS OVER A 2 MINUTE PERIOD ALONG A HALF
MILE PATH UNTIL 413 PM CDT.
0807 PM HAIL 4 E WEBSTER 48.28N 98.79W
06/17/2007 E0.75 INCH RAMSEY ND PUBLIC
0919 PM FUNNEL CLOUD 3 SW HANNAFORD 47.28N 98.23W
06/17/2007 GRIGGS ND PUBLIC
FUNNEL CLOUDS REPORTED FORMING AND THEN QUICKLY
DISSIPATING 3 SW OF HANNAFORD.
0940 PM HAIL 3 S WIMBLEDON 47.13N 98.46W
06/17/2007 E0.75 INCH BARNES ND PUBLIC
VERY HEAVY RAIN WITH PERIODS OF PENNY SIZED HAIL.
0942 PM HAIL 3 ENE WHITMAN 48.18N 98.06W
06/17/2007 E0.75 INCH NELSON ND PUBLIC
0944 PM HAIL 2 SW LANKIN 48.29N 97.95W
06/17/2007 E0.75 INCH WALSH ND TRAINED SPOTTER
0950 PM TORNADO 3 WNW DAHLEN 48.17N 97.99W
06/17/2007 F0 NELSON ND TRAINED SPOTTER
TWO BRIEF TOUCHDOWNS OBSERVED IN OPEN FIELD.
0958 PM HAIL 2 SW LANKIN 48.29N 97.95W
06/17/2007 E0.75 INCH WALSH ND TRAINED SPOTTER
1000 PM HAIL LANKIN 48.31N 97.92W
06/17/2007 M1.00 INCH WALSH ND TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL FELL FOR ABOUT 2
MINUTES...UNTIL 602 PM CDT.
1010 PM HAIL 6 SE COOPERSTOWN 47.38N 98.03W
06/17/2007 E0.88 INCH GRIGGS ND PUBLIC
VERY HEAVY RAINS AND PERIODS OF PEA TO NICKEL SIZED HAIL.
1010 PM HAIL 2 NNW MADDOCK 47.99N 99.55W
06/17/2007 E0.88 INCH BENSON ND PUBLIC
1025 PM TSTM WND DMG LITCHVILLE 46.66N 98.19W
06/17/2007 BARNES ND NEWSPAPER
NUMEROUS LARGE BRANCHES DOWN. STEEL STORAGE BIN TIPPED.
1025 PM HAIL 3 ESE FINLEY 47.49N 97.78W
06/17/2007 E0.75 INCH STEELE ND PUBLIC
1030 PM HAIL 6 NE MINNEWAUKAN 48.13N 99.16W
06/17/2007 E0.88 INCH BENSON ND PUBLIC
1030 PM TSTM WND DMG VALLEY CITY 46.92N 98.01W
06/17/2007 BARNES ND NEWSPAPER
NUMEROUS DOWNED TREES AND TREE LIMBS.
1032 PM TSTM WND DMG KINDRED 46.65N 97.02W
06/17/2007 CASS ND NEWSPAPER
NUMEROUS TREES UPROOTED OR SNAPPED OFF.
1035 PM HAIL 5 S PENN 48.15N 99.09W
06/17/2007 E0.88 INCH RAMSEY ND PUBLIC
1105 PM TSTM WND DMG 4 E MILNOR 46.26N 97.37W
06/17/2007 SARGENT ND LAW ENFORCEMENT
TREES UPROOTED...LARGE ENOUGH WHERE HE COULD NOT GET HIS
ARMS AROUND THE TRUNK. ALSO BRANCHES LARGER THAN BEACH
BALLS BROKEN OFF TREES.
1115 PM TSTM WND GST BUFFALO 46.92N 97.55W
06/17/2007 E95.00 MPH CASS ND NEWSPAPER
TREES UPROOTED. THREE LARGE 60K BUSHEL STEEL GRAIN BINS
BLOWN DOWN AND GRAIN COMPANY.
1130 PM TSTM WND GST 6 WSW GALCHUTT 46.35N 96.93W
06/17/2007 E90.00 MPH RICHLAND ND PUBLIC
NUMEROUS TREES BLOWN DOWN AND WINDOWS BROKEN IN A SHOP BY
FLYING ROCKS AND DEBRIS. A 60 FOOT RADIO TOWER WAS BLOWN
DOWN. ESTIMATED PEAK WINDS TO 90 MPH.
1133 PM TSTM WND GST 3 WNW HICKSON 46.69N 96.87W
06/17/2007 E85.00 MPH CASS ND PUBLIC
TWO LARGE STEEL GRAIN BINS CAVED IN BY WIND. NUMEROUS
TREES SNAPPED OFF OR UPROOTED.
1134 PM TSTM WND GST 2 WNW HICKSON 46.68N 96.85W
06/17/2007 E90.00 MPH CASS ND BROADCAST MEDIA
NUMEROUS TREES SNAPPED OFF OR UPROOTED. PIECE OF HOUSE
ROOF TORN OFF FROM SOUTHWEST CORNER.
1135 PM TSTM WND GST 1 W HICKSON 46.67N 96.83W
06/17/2007 M61.00 MPH CASS ND STORM CHASER
1137 PM TSTM WND GST 2 N FARGO 46.91N 96.82W
06/17/2007 M63.00 MPH CASS ND ASOS
MEASURED 55 KNOTS AT FARGO HECTOR AIRPORT ASOS.
1140 PM TSTM WND GST 6 N WAHPETON 46.36N 96.61W
06/17/2007 E61.00 MPH WILKIN MN MESONET
PEAK WIND REPORTED BY NDAWN WIND SENSOR.
1142 PM TSTM WND GST 5 ESE MOORHEAD 46.84N 96.66W
06/17/2007 M72.00 MPH CLAY MN MESONET
PEAK WIND MEASURED AT MNDOT RWIS WIND SENSOR NORTH OF THE
MOORHEAD AIRPORT ON INTERSTATE 94.
1142 PM TSTM WND DMG FARGO 46.88N 96.82W
06/17/2007 CASS ND LAW ENFORCEMENT
PUBLIC REPORTS OF LARGE TREE BRANCHES BROKEN DOWN.
1147 PM TSTM WND DMG 1 SW KELSO 47.31N 97.04W
06/17/2007 TRAILL ND LAW ENFORCEMENT
SEMI TOWING TWO TRAILERS AT MILE MARKER 97 ON I-29 HAD
THE SECOND TRAILER IT WAS TOWING BLOWN ON ITS SIDE INTO
THE MEDIAN BY STRAIGHT LINE WINDS.
1150 PM TSTM WND DMG WYNDMERE 46.26N 97.13W
06/17/2007 RICHLAND ND LAW ENFORCEMENT
TREE DOWN IN WYNDMERE...FELL ON POWER LINES
1154 PM TSTM WND DMG MOORHEAD 46.86N 96.76W
06/17/2007 CLAY MN LAW ENFORCEMENT
POWER OUTAGES IN MOORHEAD DUE TO DAMAGING WINDS.
1155 PM TSTM WND DMG 2 S BRECKENRIDGE 46.23N 96.59W
06/17/2007 WILKIN MN NEWSPAPER
SEVEN EMPTY RAILROAD GRAIN CARS TIPPED AND DERAILED.
1155 PM TSTM WND DMG 5 N LAWNDALE 46.63N 96.36W
06/17/2007 WILKIN MN PUBLIC
TREES BLOWN DOWN IN SHELTER BELT NEAR WILKIN AND CLAY
COUNTY LINE.
1155 PM TSTM WND DMG 2 ESE BARNESVILLE 46.64N 96.38W
06/17/2007 CLAY MN PUBLIC
TREES BLOWN DOWN IN SHELTER BELT NEAR CLAY AND WILKIN
COUNTY LINE.
1205 AM TSTM WND DMG ADA 47.30N 96.51W
06/18/2007 NORMAN MN LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN IN CITY.
1205 AM TSTM WND DMG 9 NNW PELICAN RAPIDS 46.69N 96.16W
06/18/2007 OTTER TAIL MN PUBLIC
NUMEROUS LARGE 6 TO 8 INCH TREE LIMBS BLOWN DOWN.
1209 AM TSTM WND GST 3 ESE LAKE PARK 46.87N 96.04W
06/18/2007 M63.00 MPH BECKER MN MESONET
PEAK WIND REPORTED AT MNDOT RWIS WIND SENSOR ON HWY 10.
1218 AM TSTM WND DMG RINDAL 47.50N 96.13W
06/18/2007 NORMAN MN TRAINED SPOTTER
ONE 10 INCH TREE WAS SNAPPED OFF. NUMEROUS 6 TO 8 INCH
BRANCHES WERE BROKEN OFF OTHER TREES IN YARD.
1219 AM TSTM WND DMG 6 W WINGER 47.54N 96.11W
06/18/2007 POLK MN TRAINED SPOTTER
NUMEROUS LARGE TREE BRANCHES BROKEN OFF AND TREES BLOWN
DOWN IN SHELTER BELTS.
1220 AM TSTM WND DMG 4 SW DETROIT LAKES 46.77N 95.90W
06/18/2007 BECKER MN TRAINED SPOTTER
SEVERAL 10 TO 12 INCH DIAMETER TREES DOWN NEAR LAKE
SALLIE. WINDS ESTIMATED IN EXCESS OF 60 MPH BY
EXPERIENCED BROADCAST METEOROLOGIST.
1220 AM TSTM WND GST 3 SSE MAHNOMEN 47.27N 95.94W
06/18/2007 M60.00 MPH MAHNOMEN MN MESONET
PEAK WIND REPORTED BY MNDOT RWIS WIND SENSOR ON HWY 59.
1225 AM TSTM WND DMG 2 SSE MENTOR 47.67N 96.13W
06/18/2007 POLK MN NEWSPAPER
NUMEROUS TREES UPROOTED AND LARGE BRANCHES SNAPPED OFF.
BOATS...BOAT LIFTS AND DOCKS TUMBLED ONTO SHORE. SOME
SHINGLES AND ROOFING MATERIALS DAMAGED.
1228 AM TSTM WND GST 6 N ERSKINE 47.75N 96.01W
06/18/2007 M73.00 MPH POLK MN MESONET
73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.
1229 AM TSTM WND GST 3 S BROOKS 47.77N 96.00W
06/18/2007 M73.00 MPH RED LAKE MN MESONET
73 MPH MEASURED AT MNDOT RWIS SITE ON HWY 59.
1236 AM TSTM WND GST FOSSTON 47.58N 95.75W
06/18/2007 E60.00 MPH POLK MN LAW ENFORCEMENT
1240 AM TSTM WND GST PLUMMER 47.92N 96.04W
06/18/2007 E80.00 MPH RED LAKE MN NEWSPAPER
METAL ROOFING PULLED UP ON BANK BUILDING.
1240 AM TSTM WND DMG RED LAKE FALLS 47.89N 96.27W
06/18/2007 RED LAKE MN CO-OP OBSERVER
TREE SNAPPED AT LOWER PORTION...10 INCHES IN DIAMETER
1245 AM TSTM WND DMG 9 E FERTILE 47.53N 96.10W
06/18/2007 POLK MN TRAINED SPOTTER
SPOTTER ESTIMATED WIND TO BE AT LEAST 55MPH. SNAPPED AN
8FT TALL 10IN DIAMETER TREE...BLEW TRAMPOLINE 50-60FT
AWAY AND TIPPED OVER METAL CITY DUMPSTER.
1255 AM TSTM WND DMG BAGLEY 47.52N 95.40W
06/18/2007 CLEARWATER MN LAW ENFORCEMENT
SHERRIFF REPORTED ROOF DAMAGE AND MANY TREES DOWN
0100 AM TSTM WND GST GOODRIDGE 48.14N 95.80W
06/18/2007 E85.00 MPH PENNINGTON MN TRAINED SPOTTER
LARGE TREES SNAPPED OFF OR UPROOTED. METAL STORAGE SHED
FULL OF FURNITURE WAS TUMBLED ACROSS A YARD. TRUCK
LOADING EQUIPMENT WAS BLOWN DOWN AT THE FERTILIZER PLANT.
0100 AM FLASH FLOOD 4 WNW DAZEY 47.21N 98.28W
06/18/2007 BARNES ND PUBLIC
DITCHES AND FIELDS FLOODED. WATER FLOWING ACROSS COUNTY
ROAD...105TH AVE SE...JUST NORTH OF STATE HWY 26.
0115 AM TSTM WND DMG LAKE ITASCA 47.25N 95.21W
06/18/2007 CLEARWATER MN PARK/FOREST SRVC
NUMEROUS TREES BLOWN DOWN AT EAST AND NORTH ENTRY ROADS
AND ALONG WILDERNESS TRAIL.
0115 AM FLASH FLOOD 4 W HANNAFORD 47.31N 98.27W
06/18/2007 GRIGGS ND PUBLIC
SEVERAL HUNDRED ACRES OF FIELDS FLOODED AND FARM ACCESS
ROAD FLOODED.
0115 AM TSTM WND DMG 8 W LAKE GEORGE 47.20N 95.16W
06/18/2007 HUBBARD MN PARK/FOREST SRVC
NUMEROUS TREES BLOWN DOWN NEAR THE EAST ENTRY TO LAKE
ITASKA STATE PARK.
0115 AM TSTM WND DMG 10 E MIDDLE RIVER 48.44N 95.94W
06/18/2007 MARSHALL MN PARK/FOREST SRVC
ESTIMATE OF 60 TO 70 TREES SNAPPED OFF OR UPROOTED IN THE
THIEF LAKE STATE WILDLIFE REFUGE.
0120 AM TSTM WND DMG E BEMIDJI 47.48N 94.88W
06/18/2007 BELTRAMI MN TRAINED SPOTTER
8 INCH DIAMETER 20 YEAR OLD PINE TREE FELLED.
0124 AM FLASH FLOOD 4 SSE FINLEY 47.46N 97.80W
06/18/2007 STEELE ND LAW ENFORCEMENT
SHERIFF REPORTS TOWNSHIP BRIDGE UNDER WATER. ALSO WATER
FLOWING OVER STATE HWY 32...ABOUT 4 MILES SOUTH OF
FINLEY. LOCAL RAIN GAUGES MEASURED 2 TO 3 INCHES OF RAIN
IN PAST 8 HOURS TO SOUTH AND SOUTHWEST OF FINLEY IN
GREENVIEW AND EASTIN TOWNSHIPS.
0140 AM TSTM WND DMG 3 NE WASKISH 48.19N 94.47W
06/18/2007 BELTRAMI MN CO-OP OBSERVER
ROOF PARTIALLY TORN OFF AN OUTBUILDING
0200 AM TSTM WND DMG 4 WSW WARROAD 48.89N 95.40W
06/18/2007 ROSEAU MN EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN A MOBILE HOME PARK.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:37 AM CDT | Dense Fog Advisory | FGF | Becker, Beltrami, Clearwater, Hubbard, Lake of the Woods, Otter Tail and 1 more | 5 hr |
| Jul 3, 1:33 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen | 57 min |
| Jul 3, 1:46 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.